# SDR 08FDEA01019

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53777227200
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR C 36-37, P 13-14 RT IS NOT PERFORMED IAW RAS/DABRE/7002005/2002.  DOUBLER REPAIR RENEWED IAW RAS/DABRE/7009016/20008 ISS B AND DRAWING R5370627, APPROVED BY EA 6-5314-115238.
